# SDR SWIA20250311111

- Difficulty date: January 11, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 46,675 hours, 43,847 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STRUCTURE ON THE FWD SIDE OF FS 349.00 BETWEEN RBL 9.00 AND RBL 27.00    (FILED CLOSED)    COMPLIED WITH REO 601R-53-21-3717 DATED: 2025-01-18 REV "--" REPAIR FOR CORROSION DAMAGE TO FS349.00 CROSSBEAM BTWN RBL9.00 & RBL27.00. COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLETED FORM M-337. COMPLETED THE CORROSION FINDINGS REPORT. ALL NDT'S COMPLIED WITH, AND NO DEFECTS NOTED AT THIS TIME.
